Home
Home
Why Nurofen
What´s your pain?
Products
FAQ´s
Contact us
Aches & Pains
Aches & Pains
Headache" Migraine" Muscular Period Dental Back Fever Cold Children" Aches

What is it?

Fibrositis or fibromyalgia are the most frequently used terms for muscle stiffness. The aches can be felt anywhere in the body, although the most commonly affected areas are the shoulders, neck, back, legs and knees.

What causes it?

It’s hard to know exactly what causes fibrositis. Some people get it after a viral illness, such as the flu, others say problems start when they take up a new exercise. It’s also thought to be caused by poor posture or tension.

What can you do to ease fibrositis?


  • Stretch – your GP or gym instructor can show you some simple stretching exercises
  • Treat yourself to a massage to help soothe your aching muscles
  • Check your posture - get advice from your GP on sitting and standing correctly
  • Take gentle exercise every day, like walking or swimming
  • Relax in a warm bath
Taking an effective pain killer like Nurofen may also help with the pains of fibrositis.

All information presented on these web pages is not meant to diagnose or prescribe.  In all health matters please contact your doctor.
Nurofen 200mg Coated Tablets, Nurofen 200mg Liquid Capsules and Nurofen 5% w/w Gel contain ibuprofen.
Nurofen Express 200mg Tablets and Nurofen Express Maximum Strength 400mg tablets contain ibuprofen (as sodium dihydrate) .
For pain relief.
Nurofen Cold and Flu Film-Coated Tablets contain Ibuprofen 200mg and Pseudoephedrine Hydrochloride 30mg.
For Cold and Flu Relief.
Always read the label.
Use only as directed & if symptoms persist see your healthcare professional.

Please read our terms and conditions and privacy statement. © 2010 Reckitt Benckiser. All rights reserved
Website First launched 15 Feb 2010 | Sitemap | reckittbenckiser.com

Date: Feb 2013 IRL/N/0013/002